# SDR GTIA010049

- Difficulty date: March 14, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N805NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48087
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DTW - FLT 629 - DURING TAKEOFF, ON 21L RECEIVED WINDSHEAR WARNING, PUSHED THROTTLES TO STOP FOR APPROX 20 SECONDS, AT ROTATION.  PERFORMED BORESCOPE INSPECTION ON NR 1 AND NR 2 ENGINES.  REMOVED AND REPLACED OIL FILTERS AND INSPECTED ENGINE MAG PLUGS, ALSO PERFORMED A VISUAL INSPECTION OF NR 4 GEARING RETURN LINE TEMP TAPE.  NO DISCREPANCIES FOUND REF LG PG 111366 ITEM 1, 2, AND 3.  (M)
